MathSciNet Relay Station
MathSciNet bibliographic data
MR3046063 93D20 (70F25)
Wu, Yuqiang; Zhao, Yan; Yu, Jiangbo Global asymptotic stability controller of uncertain nonholonomic systems. J. Franklin Inst. 350 (2013), no. 5, 1248–1263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement